Alert archive / Idaho / Red Flag Warnings in 2016
Red Flag Warning 12, NWS Pocatello, ID
NWS Pocatello, ID issued this red flag warning at Aug 6, 2016, 9:58 PM MDT for 20 counties in Idaho. It took effect at Aug 7, 2016, 9:00 AM MDT. It was in force for 12 hr. 5 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Aug 6, 2016, 9:58 PM MDT (03:58 UTC)
- In effect from
- Aug 7, 2016, 9:00 AM MDT
- Expired
- Aug 7, 2016, 8:41 PM MDT
- In force
- 12 hr
- Issued by
- NWS Pocatello, ID
Counties Bannock County, ID, Bear Lake County, ID, Bingham County, ID, Bonneville County, ID, Butte County, ID, Caribou County, ID, Cassia County, ID, Clark County, ID, Custer County, ID, Franklin County, ID, Fremont County, ID, Idaho County, ID, Jefferson County, ID, Lemhi County, ID, Madison County, ID, Oneida County, ID, Power County, ID, Teton County, ID, Twin Falls County, ID, Valley County, ID
The radar
The Pocatello radar (KSFX), 42 km from the middle of the area, began a volume at 03:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 7, 1:34 PM MDT | HAIL 0.5 | Ssw Challis, ID | SPOTTER REPORT FROM CHALLIS ESTIMATED 1/4 TO 1/2 INCH HAIL ONGOING AT THIS TIME. |
| Aug 7, 2:13 PM MDT | HAIL 0.5 | Driggs, ID | PUBLIC REPORT OF MARBLE SIZED HAIL IN DRIGGS 5 MINUTES AGO. |
| Aug 7, 5:10 PM MDT | HAIL 1 | 7 S Williams Lake, ID | MULTIPLE RESIDENTS IN ELK BEND REPORTED NICKEL AND QUARTER-SIZED HAIL. SOME MAY HAVE BEEN LARGER ACCORDING TO A COUPLE RESIDENTS. |
| Aug 7, 5:10 PM MDT | HAIL 1.75 | 7 S Williams Lake, ID | DAMAGE WAS REPORTED WITH THIS STORM. A FEW WINDSHIELDS WERE SMASHED IN AND A FEW CARS HAD SOME BODY DAMAGE. |
| Aug 7, 5:15 PM MDT | HAIL 1.5 | Salmon, ID | . |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Boise Airport, ID (KBOI), launched 00:00Z, 4.0 hours before the alert went out and 274 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 362 J/kg
- Mixed-layer CIN
- -65 J/kg
- Mixed-layer LCL
- 3321 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 123 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
601 WWUS85 KPIH 070358 RFWPIH URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 958 PM MDT SAT AUG 6 2016 ...A COMPLICATED WEATHER PATTERN CONTINUES INTO SUNDAY ACROSS THE SOUTHEAST IDAHO FIRE DISTRICT. SHOWERS AND SCATTERED THUNDERSTORMS ARE EXPECTED TO REDEVELOP IN THE MORNING, MAINLY ACROSS NORTHERN PORTIONS OF THE REGION INCLUDING THE CENTRAL MOUNTAINS AND ACROSS THE CARIBOU-TARGHEE NF. GUSTY WINDS WILL REDEVELOP THROUGH THE DAY AHEAD OF A COLD FRONT PASSING THROUGH THE STATE. THE SNAKE RIVER PLAIN WILL SEE CRITICAL CONDITIONS DUE TO A COMBINATION OF WINDS AND LOW HUMIDITIES. AREAS IN THE SOUTHERN ZONES WILL SEE GUSTY WINDS AND A WIND SHIFT ASSOCIATED WITH PASSAGE OF THE COLD FRONT... IDZ411-475-476-071200- /O.NEW.KPIH.FW.W.0012.160807T1500Z-160808T0300Z/ CENTENNIAL MOUNTAINS AND SNAKE RIVER RANGE/TARGHEE NF- EAST SALMON RIVER MOUNTAINS/SALMON NF- LEMHI AND LOST RIVER RANGE/CHALLIS NF- 958 PM MDT SAT AUG 6 2016 ...RED FLAG WARNING HAS BEEN ISSUED FROM 9 AM MDT TO 9 PM MDT SUNDAY FOR SCATTERED THUNDERSTORMS AND GUSTY WINDS FOR SOUTHEAST IDAHO FIRE WEATHER ZONES 411...475 AND 476... ...RED FLAG WARNING HAS EXPIRED FOR SCATTERED THUNDERSTORMS AND OUTFLOW WINDS FOR SOUTHEAST IDAHO FIRE WEATHER ZONES 411...475 AND476 FOR SATURDAY... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A RED FLAG WARNING FOR SCATTERED THUNDERSTORMS...WHICH IS IN EFFECT FROM 9 AM SUNDAY TO 9 PM MDT SUNDAY. * THUNDERSTORMS...SCATTERED THUNDERSTORMS ARE FORECAST THROUGH EARLY EVENING. * WIND...GUSTY AND ERRATIC OUTFLOW WINDS OF 40 MPH OR HIGHER ARE POSSIBLE FROM THUNDERSTORMS. * RAINFALL...WIDESPREAD WETTING RAINS ARE NOT EXPECTED BUT ISOLATED STORMS MAY PRODUCE RAINFALL AROUND 0.25 INCHES. * IMPACTS...ANY FIRES THAT DEVELOP OR ARE EXISTING WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW... OR WILL SHORTLY. FIRES MAY EXPERIENCE RAPID RATES OF GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST IDAHO. && $$ IDZ410-413-427-071200- /O.NEW.KPIH.FW.W.0012.160807T1800Z-160808T0300Z/ UPPER SNAKE RIVER VALLEY/IDAHO FALLS BLM-CARIBOU RANGE/CARIBOU NF- GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF/TWIN FALLS BLM SOUTH OF THE SNAKE RIVER- 958 PM MDT SAT AUG 6 2016 ...RED FLAG WARNING HAS BEEN ISSUED FROM NOON TO 9 PM MDT SUNDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR SOUTHEAST IDAHO FIRE WEATHER ZONE 410...413 AND 427... ...RED FLAG WARNING HAS EXPIRED FOR SCATTERED THUNDERSTORMS AND OUTFLOW WINDS FOR SOUTHEAST IDAHO FIRE WEATHER ZONE 410 FOR SATURDAY. THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A RED FLAG WARNING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM NOON SUNDAY TO 9 PM MDT SUNDAY. * WIND...SOUTHWEST WITH GUSTS OF 30 TO 35 MPH BECOMING WEST AFTER 6 PM MDT OF 25 TO 30 MPH FOR ZONE 410. EXPECT SOUTHERLY WINDS OF 25 TO 30 PMH FOR ZONES 427 AND 413 BECOMING MORE WEST SOUTHWEST OF 20 TO 25 MPH AFTER 6 PM BEFORE TAPERING OFF AROUND 9 PM MDT. * HUMIDITY...10 TO 20 PERCENT. * HAINES...5. * IMPACTS...ANY FIRES THAT DEVELOP OR ARE EXISTING WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW... OR WILL SHORTLY. FIRES MAY EXPERIENCE RAPID RATES OF GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST IDAHO. && $$
3 follow-up statements
056 WWUS85 KPIH 070951 RFWPIH URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 351 AM MDT SUN AUG 7 2016 ...A COMPLICATED WEATHER PATTERN CONTINUES INTO SUNDAY ACROSS THE SOUTHEAST IDAHO FIRE DISTRICT. SHOWERS AND SCATTERED THUNDERSTORMS ARE EXPECTED TO REDEVELOP IN THE MORNING... MAINLY ACROSS NORTHERN PORTIONS OF THE REGION INCLUDING THE CENTRAL MOUNTAINS AND ACROSS THE CARIBOU-TARGHEE NF. GUSTY WINDS WILL REDEVELOP THROUGH THE DAY AHEAD OF A COLD FRONT PASSING THROUGH THE STATE. THE SNAKE RIVER PLAIN WILL SEE CRITICAL CONDITIONS DUE TO A COMBINATION OF WINDS AND LOW HUMIDITIES. AREAS IN THE SOUTHERN ZONES WILL SEE GUSTY WINDS AND A WIND SHIFT ASSOCIATED WITH PASSAGE OF THE COLD FRONT... IDZ411-475-476-072100- /O.CON.KPIH.FW.W.0012.160807T1500Z-160808T0300Z/ CENTENNIAL MOUNTAINS AND SNAKE RIVER RANGE/TARGHEE NF- EAST SALMON RIVER MOUNTAINS/SALMON NF- LEMHI AND LOST RIVER RANGE/CHALLIS NF- 351 AM MDT SUN AUG 7 2016 ...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 9 PM MDT THIS EVENING FOR SCATTERED THUNDERSTORMS AND GUSTY WINDS FOR SOUTHEAST IDAHO FIRE WEATHER ZONES 411...475 AND 476... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A RED FLAG WARNING FOR SCATTERED THUNDERSTORMS...WHICH IS IN EFFECT FROM 9 AM SUNDAY TO 9 PM MDT SUNDAY. * THUNDERSTORMS...SCATTERED THUNDERSTORMS ARE FORECAST THROUGH EARLY EVENING. * WIND...GUSTY AND ERRATIC OUTFLOW WINDS OF 40 MPH OR HIGHER ARE POSSIBLE FROM THUNDERSTORMS. * RAINFALL...WIDESPREAD WETTING RAINS ARE NOT EXPECTED BUT ISOLATED STORMS MAY PRODUCE RAINFALL AROUND 0.25 INCHES. * IMPACTS...ANY FIRES THAT DEVELOP OR ARE EXISTING WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW... OR WILL SHORTLY. FIRES MAY EXPERIENCE RAPID RATES OF GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST IDAHO. && $$ IDZ410-413-427-072100- /O.CON.KPIH.FW.W.0012.160807T1800Z-160808T0300Z/ UPPER SNAKE RIVER VALLEY/IDAHO FALLS BLM-CARIBOU RANGE/CARIBOU NF- GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF/TWIN FALLS BLM SOUTH OF THE SNAKE RIVER- 351 AM MDT SUN AUG 7 2016 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR SOUTHEAST IDAHO FIRE WEATHER ZONE 410...413 AND 427... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A RED FLAG WARNING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM NOON SUNDAY TO 9 PM MDT SUNDAY. * WIND...SOUTHWEST WITH GUSTS OF 30 TO 35 MPH BECOMING WEST AFTER6 PM MDT OF 25 TO 30 MPH FOR ZONE 410. EXPECT SOUTHERLY WINDS OF 25 TO 30 PMH FOR ZONES 427 AND 413 BECOMING MORE WEST SOUTHWEST OF 20 TO 25 MPH AFTER 6 PM BEFORE TAPERING OFF AROUND 9 PM MDT. * HUMIDITY...10 TO 20 PERCENT. * HAINES...5. * IMPACTS...ANY FIRES THAT DEVELOP OR ARE EXISTING WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW... OR WILL SHORTLY. FIRES MAY EXPERIENCE RAPID RATES OF GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST IDAHO. && $$
025 WWUS85 KPIH 072114 RFWPIH URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 314 PM MDT SUN AUG 7 2016 IDZ411-475-476-080300- /O.CON.KPIH.FW.W.0012.000000T0000Z-160808T0300Z/ CENTENNIAL MOUNTAINS AND SNAKE RIVER RANGE/TARGHEE NF- EAST SALMON RIVER MOUNTAINS/SALMON NF- LEMHI AND LOST RIVER RANGE/CHALLIS NF- 314 PM MDT SUN AUG 7 2016 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR SCATTERED THUNDERSTORMS AND GUSTY WINDS FOR SOUTHEAST IDAHO FIRE WEATHER ZONES 411...475 AND 476... * THUNDERSTORMS...SCATTERED THUNDERSTORMS ARE FORECAST THROUGH EARLY EVENING. * WIND...GUSTY AND ERRATIC OUTFLOW WINDS OF 40 MPH OR HIGHER ARE POSSIBLE FROM THUNDERSTORMS. * RAINFALL...WIDESPREAD WETTING RAINS ARE NOT EXPECTED BUT ISOLATED STORMS MAY PRODUCE RAINFALL AROUND 0.25 INCHES. * IMPACTS...ANY FIRES THAT DEVELOP OR ARE EXISTING WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW... OR WILL SHORTLY. FIRES MAY EXPERIENCE RAPID RATES OF GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST IDAHO. && $$ IDZ410-413-427-080300- /O.CON.KPIH.FW.W.0012.000000T0000Z-160808T0300Z/ UPPER SNAKE RIVER VALLEY/IDAHO FALLS BLM-CARIBOU RANGE/CARIBOU NF- GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF/TWIN FALLS BLM SOUTH OF THE SNAKE RIVER- 314 PM MDT SUN AUG 7 2016 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR SOUTHEAST IDAHO FIRE WEATHER ZONE 410...413 AND 427... * WIND...SOUTHWEST WITH GUSTS OF 30 TO 35 MPH BECOMING WEST AFTER6 PM MDT OF 25 TO 30 MPH FOR ZONE 410. EXPECT SOUTHERLY WINDS OF 25 TO 30 PMH FOR ZONES 427 AND 413 BECOMING MORE WEST SOUTHWEST OF 20 TO 25 MPH AFTER 6 PM BEFORE TAPERING OFF AROUND 9 PM MDT. * HUMIDITY...10 TO 20 PERCENT. * HAINES...5. * IMPACTS...ANY FIRES THAT DEVELOP OR ARE EXISTING WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW... OR WILL SHORTLY. FIRES MAY EXPERIENCE RAPID RATES OF GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST IDAHO. && $$
237 WWUS85 KPIH 080241 RFWPIH URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 841 PM MDT SUN AUG 7 2016 IDZ410-411-413-427-475-476-080345- /O.CAN.KPIH.FW.W.0012.000000T0000Z-160808T0300Z/ UPPER SNAKE RIVER VALLEY/IDAHO FALLS BLM- CENTENNIAL MOUNTAINS AND SNAKE RIVER RANGE/TARGHEE NF- CARIBOU RANGE/CARIBOU NF- GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF/TWIN FALLS BLM SOUTH OF THE SNAKE RIVER- EAST SALMON RIVER MOUNTAINS/SALMON NF- LEMHI AND LOST RIVER RANGE/CHALLIS NF- 841 PM MDT SUN AUG 7 2016 ...RED FLAG WARNING IS CANCELLED FOR THUNDERSTORMS...GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 410...411...413...427...475 AND 476... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS CANCELLED THE RED FLAG WARNINGS. THUNDERSTORMS HAVE MOVED OUT OF THE AREA WITH JUST ISOLATED SHOWERS CURRENTLY REMAINING OVER THE BEAR LAKE REGION. ISOLATED THUNDERSTORMS ARE POSSIBLE FOR THE BEAR LAKE REGION OVERNIGHT. WINDS ARE STILL BREEZY RANGING FROM 15 TO 25 MPH ACROSS THE AREA WITH THE HIGHEST VALUES ACROSS THE SNAKE RIVER PLAIN AND CASSIA COUNTY. WINDS WILL TAPER OFF QUICKLY IN THE NEXT COUPLE OF HOURS. MOST SITES ARE ABOVE 15 PERCENT RELATIVE HUMIDITY OUTSIDE OF THE SNAKE RIVER PLAIN. THE SNAKE RIVER PLAIN SITES SHOULD RECOVER ABOVE 15 PERCENT IN THE NEXT HOUR OR TWO. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before this red flag warning went out at Aug 6, 12:55 PM MDT, 9 hours 3 minutes earlier.
Area forecast discussion, Aug 6, 12:55 PM MDT, 9 hours 3 minutes before
Area Forecast Discussion National Weather Service Pocatello ID 1255 PM MDT SAT AUG 6 2016 .SHORT TERM...TODAY AND SUNDAY. The next round of showers and storms is increasing across eastern Idaho this afternoon. Most of the storms will be north of a Stanley-Mackay-Pocatello-Bear Lake line through early evening. SPC continues with a marginal risk of storms over the central mountains east to Monida Pass for gusty winds and PERHAPS small hail. In reality, just about every storm today is capable of producing gusty winds. We can't rule out a few storms producing over 0.10" but that should not be the norm today. For tonight, we should see lesser coverage of storms but we are back to the models showing vastly different solutions on where any overnight storms will be. We did go with a slightly higher chance across portions of the central mountains and Upper Snake Plain/Highlands due to some small amount of agreement. The strongest wave rotating around the Washington state low arrives tomorrow. We continue to see storms especially across the central mountains and eastern highlands. With more of a punch tomorrow, we could see strong/isolated severe storms tomorrow depending on the timing of this wave. The potential for locally heavy rain is a bit better tomorrow, but storms should be moving along enough to prevent any runoff issues. Speaking of a punch, a dry punch (or dry slot) will work across the Snake Plain and southern highlands. This will be increasing south to southwest winds, reaching 15-25 mph sustained with higher gusts in the afternoon. Keyes .LONG TERM...We should see drier conditions returning for the rest of next week. The strong low over Washington state slowly weakens and moves into southern Canada by midweek. We are still looking at a weaker low developing farther south and eventually shifting across the state through Friday. Both storms may provide enough energy for isolated showers and storms, mainly across the north through Wednesday and a bit farther south in the mountains Thursday and Friday. Otherwise, temperatures will remain pretty close to normal. Keyes && .AVIATION...Showers and storms should continue to develop across portions of eastern Idaho through early evening. Most storms will be capable of producing winds gusts in excess of 30kts and MAYBE small hail. At the moment, we have VCTS/VCSH for all TAF sites through 2-4Z tonight. Although we don't have any mention of VCSH/VCTS overnight, it can't be ruled out we just aren't confident enough on placement or probability to put it in our TAFs. More of the same Sunday but it looks like KBYI may end not seeing any storms as dry air works in from the southwest. However, that airport should see increasing winds of 20-30kts during the day. Stronger winds should spread to all TAF sites during the afternoon. Any storms that form will be capable of producing more strong wind gusts. Keyes && .FIRE WEATHER...Scattered showers and thunderstorms likely across Southeast Idaho this evening and thus the continuation of a Red Flag Warning is in effect for most of our area, including zones 410, 411, 475 and 476 until 9 pm MDT. Expect gusty winds possibly in excess of 50 mph at times in the strongest thunderstorms. Only minimal wetting rains will occur. For tomorrow, dry conditions are forecast with gusty winds of 25 to 30 mph across the Snake Plain and Southern Highland locations. Gusty winds to 25 mph are expected across the Central Mountains as well, though it may not be so dry in these areas. Scattered thunderstorms are likely for Zones 422, 475, 476 and 411. Headlines for Fire Weather Watches and potential coordination for Red Flag Warnings may be issued for Sunday afternoon and evening for thunderstorm activity for areas to our north and for gusty wind/low humidity for the Snake Plain/Southern Highland region. For Monday, dry weather conditions only spread to more locations after the passage of a cold front. Will also be windy for portions of the Central Mountains Monday though it currently looks to be below criteria levels. Tuesday potentially also looks gusty for the Central Mountain locations as well as across the Arco Desert/Upper Snake Plain with continued dry conditions. NP/Keyes && .PIH Watches/Warnings/Advisories... Red Flag Warning until 9 PM MDT this evening for IDZ410-411-475- 476. &&
The office that day
Everything else NWS Pocatello, ID issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 3:08 AM MDT | Lake Wind Advisory | PIH | 16 hr | |
| Aug 7, 11:14 AM MDT | Special Weather Statement | PIH | Bear Lake | 61 min |
| Aug 7, 11:27 AM MDT | Severe Thunderstorm Warning | PIH | Bonneville | 33 min |
| Aug 7, 12:33 PM MDT | Severe Thunderstorm Warning | PIH | Caribou | 42 min |
| Aug 7, 12:47 PM MDT | Special Weather Statement | PIH | Franklin | 28 min |
| Aug 7, 12:59 PM MDT | Special Weather Statement | PIH | Madison | 31 min |
| Aug 7, 1:10 PM MDT | Severe Thunderstorm Warning | PIH | Bonneville | 35 min |
| Aug 7, 2:08 PM MDT | Severe Thunderstorm Warning | PIH | Bear Lake | 37 min |
| Aug 7, 5:09 PM MDT | Special Weather Statement | PIH | Bonneville | 36 min |
Nearby
Red Flag Warnings in Idaho, 2016Every red flag warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.